# SDR CALA2020022900542

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A854007
- Condition: Corroded
- Location: Bs 951-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE WET AREA L2 DOOR MAIN SILL INNER CHORD ANGLE HAS EVIDENCE OF SURFACE CORROSION BETWEEN BS 951 AND BS 990 APPROX LBL-60 (REF AAR NR 99870632) REMOVED AND REPLACED AFT FLOOR STRUCTURE WET AREA L2 DOOR MAIN SILL INNER CHORD AS PER REF B737-800 SRM 51-40-02 AND DWG 147A8501. ADD EMP:V891105
